benicar

Benicar is a widely-prescribed hypertension medication which belongs to a class of drugs known as angiotensin II receptor blockers (ARBs).

In July 2013, the FDA issued a warning  to consumers and the medical community about the risk of sprue-like enteropathy associated with the use Benicar. The makers of Benicar were required to update the drug’s warning label to indicate that the medication may cause chronic diarrhea and weight loss, which may not appear until months or even years after use of the drug first began.

For years, patients have been suffering severe and chronic diarrhea while on Benicar but the connection between the drug and stomach problems was often never correlated.

As a result, individuals may be hospitalized repeatedly, develop damage to their intestines and other side effects associated with harsh steroids or other drugs used to treat the diarrhea problems.

If you or a loved one used Benicar and experienced:

  • Sprue-Like Enteropathy
  • Chronic Diarrhea
  • Weight Loss
  • Vomiting
  • Nausea
  • Dehydration
  • Intestinal Malnutrition

You may be entitled to significant compensation from the manufacturer.

There are time deadlines to file a claim so don’t wait – act now.

Fields marked with a * are required.

FREE LEGALCONSULTATION

Connect immediately with a Knightline Legal attorney